Continuous Dependence on the Nonlinearity of Viscosity Solutions of Parabolic Equations

B. Cockburn, G. Gripenberg, S. O. Londen

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

This paper establishes an upper bound for u-v where u is a subsolution of ut+F(u, Dxu, D2xu)=0and v is a supersolution ofvt+G(v, Dxv, D2xv)=0in (0, ∞)×Ω with Neumann boundary conditions and where Ω is an open convex set.

Original languageEnglish (US)
Pages (from-to)180-187
Number of pages8
JournalJournal of Differential Equations
Volume170
Issue number1
DOIs
StatePublished - Feb 10 2001

Bibliographical note

Funding Information:
1Partially supported by the National Science Foundation (Grant DMS-9806956).

Fingerprint Dive into the research topics of 'Continuous Dependence on the Nonlinearity of Viscosity Solutions of Parabolic Equations'. Together they form a unique fingerprint.

Cite this